Jump to content
Important Survey - Please Participate ×

Flashes/specks of light in my vision?


[ah...]

Recommended Posts

A few weeks ago, my psychiatrist decided it'd be a good idea to start off my taper by going from 3mg to 2mg of Klonopin. I noticed a few days into the reduction that I'd start to see specks of light for probably less than a second, but enough to notice. Decided that now's not a great time to taper, especially with such a large reduction, and am back on about 3mg of Klonopin a day. The thing is, though, even though I'm back on my normal dose of 3mg a day, which was only to prevent withdrawals, I'm still seeing these small flashes of light. I'm going to see an eye doctor ASAP but was wondering if anybody else has heard of similar symptoms during WD. From reading online these specks of light could be caused by a retinal tear, but it's strange because I never had this problem before my cut from 3mg to 2mg... Is there a possibility that my 1.5/2 week taper could still be causing this problem?
Link to comment
Share on other sites

Hi,  most likely this is from withdrawal.  Even so, it's good to see an eye doctor just to be sure.  There's a condition called a "vitreous detachment," which is harmless and common in older people and some younger ones, and one of the symptoms is bright flashes of light around the edges of your vision.  This doesn't sound like what you have, though.  Retinal tears are much more serious, the symptoms are bright flashes of light and a lot of "floaters" suddenly appearing in one eye.  I doubt whether you have that either. :thumbsup:
Link to comment
Share on other sites

Thanks, you've definitely helped my anxiety a ton haha. What I'm having doesn't seem to be either of what you mentioned... guess I'll find out tomorrow  :-\
Link to comment
Share on other sites

I had this for a few days not too long ago when I had made a big cut and then had to up dose. they were like flashing spots of light. Good to get it checked out, but it's very likely related to this situation.

 

:)

Link to comment
Share on other sites

I have it now ad have had it many times on and off due to withdrawal,  I also have what I call 'Kaleidoscope vision as its like trying to look through a cloudless kaleidoscope  :o

 

 

Love Nova xxx :smitten: :smitten: :smitten:

Link to comment
Share on other sites

I've had this also periodically. Flashes of light in my peripheral vision. I have always chalked it up to withdrawal as it only to started when I began my taper too rapidly. --V
Link to comment
Share on other sites

×
×
  • Create New...